Asymptotic splitting of boundary value problems for differential
Doklady Akademii Nauk, Tome 323 (1992) no. 3, pp. 427-429
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_323_3_a11,
author = {S. L. Edelstein},
title = {Asymptotic splitting of boundary value problems for differential},
journal = {Doklady Akademii Nauk},
pages = {427--429},
year = {1992},
volume = {323},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_323_3_a11/}
}
S. L. Edelstein. Asymptotic splitting of boundary value problems for differential. Doklady Akademii Nauk, Tome 323 (1992) no. 3, pp. 427-429. http://geodesic.mathdoc.fr/item/DAN_1992_323_3_a11/